# SDR SWAA2022011244681

- Difficulty date: November 16, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H WING T/E AT LWR DEFLECTOR RIB SEAL BRACKET INNER SIDE CRACKED ; / [01] REMOVED LWR DEFLECTOR RIB; FITTING AND SEAL; L/H WING T/E LOWER DEFLECTOR RIB REF B737-700 SRM 51-40-02-OG-0.. LOCATED AND DRILLED NEW FITTING PER. REF.B737-700 SRM 51-40-05-OG-0; [02] . VERIFIED STEP 1 . OK TO INSTALL NEW FITTING AND NEW SEAL; [03] INSTALLED SEAL AND FITTING; L/H WING T/E LOWER DEFLECTOR RIB PER. REF B-737-700 SRM 51-40-02-OG-0; [04] VERIFIED 3
